# SDR V0XR20240711AV2

- Difficulty date: May 21, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N243JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 35,713 hours, 29,386 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Part time: 35,713 hours, 29,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR TRUNNION CRACKED. REMOVED AND REPLACED RT MAIN LANDING GEAR TRUNNION IAW  TI-145-14-018 RH REV.G 07-NOV-2022
